# SDR 2013FA0000130

- Difficulty date: February 27, 2013
- Submitted: February 27, 2013
- Operation: General aviation
- Aircraft: N716AV
- Make and model: Beech B200
- Aircraft serial: BB1876
- Aircraft time: 1,709 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Cable
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRAVEL LIMITED BY RUDDER BOOST CABLE BEFORE CONTACTING LIMIT STOP.  RE-RIGGED BOOST CABLE, CHECKED RIG AND TRAVELS IAW MM AND FOUND WITHIN LIMITS WITHOUT ANY FURTHER ADJUSTMENTS.  RUDDER SEEMED TO HAVE POSITIVE STOP AND HAD ALMOST FULL TRAVEL.  CLOSE EXAMINATION OF STOPS AS WELL AS LISTENING FOR AUDIBLE 'BUMP' SHOULD BE PAID TO CONTROL SURFACES WHEN PERFORMING INSPECTIONS.
